Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 625984, 14 pages
http://dx.doi.org/10.1155/2015/625984
Research Article

Lucas Polynomial Approach for System of High-Order Linear Differential Equations and Residual Error Estimation

1Department of Mathematics, Faculty of Science, Celal Bayar University, Manisa, Turkey
2Department of Mathematical Engineering, Faculty of Chemistry-Metallurgical, Yıldız Technical University, Istanbul, Turkey

Received 15 November 2014; Accepted 5 January 2015

Academic Editor: Mingshu Peng

Copyright © 2015 Muhammed Çetin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Tatari and M. Dehghan, “Improvement of He's variational iteration method for solving systems of differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2160–2166, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Thongmoon and S. Pusjuso, “The numerical solutions of differential transform method and the Laplace transform method for a system of differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 3, pp. 425–431, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. I. H. Abdel-Halim Hassan, “Application to differential transformation method for solving systems of differential equations,” Applied Mathematical Modelling, vol. 32, no. 12, pp. 2552–2559, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Kurnaz and G. Oturanç, “The differential transform approximation for the system of ordinary differential equations,” International Journal of Computer Mathematics, vol. 82, no. 6, pp. 709–719, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Ayaz, “Solutions of the system of differential equations by differential transform method,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 547–567, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Jafari and V. Daftardar-Gejji, “Revised Adomian decomposition method for solving systems of ordinary and fractional differential equations,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 598–608, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Biazar, E. Babolian, and R. Islam, “Solution of the system of ordinary differential equations by Adomian decomposition method,” Applied Mathematics and Computation, vol. 147, no. 3, pp. 713–719, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. M. Mahomed, I. Naeem, and A. Qadir, “Conditional linearizability criteria for a system of third-order ordinary differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 6, pp. 3404–3412, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. W. Soh and F. M. Mahomed, “Linearization criteria for a system of second-order ordinary differential equations,” International Journal of Non-Linear Mechanics, vol. 36, no. 4, pp. 671–677, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Saadatmandi and J. A. Farsangi, “Chebyshev finite difference method for a nonlinear system of second-order boundary value problems,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 586–591, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Dehghan, M. Shakourifar, and A. Hamidi, “The solution of linear and nonlinear systems of Volterra functional equations using Adomian-Pade technique,” Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2509–2521, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Akyüz-Daşoğlu and M. Sezer, “Chebyshev polynomial solutions of systems of high-order linear differential equations with variable coefficients,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 237–247, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. O. R. Işık, Z. Güney, and M. Sezer, “Bernstein series solutions of pantograph equations using polynomial interpolation,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 357–374, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Yalçınbaş, M. Aynıgül, and M. Sezer, “A collocation method using Hermite polynomials for approximate solution of pantograph equations,” Journal of the Franklin Institute, vol. 348, no. 6, pp. 1128–1139, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Öztürk and M. Gülsu, “A numerical approach for solving initial-boundary value problem describing the process of cooling of a semi-infinite body by radiation,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 2709–2716, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. N. Bildik, A. Konuralp, and S. Yalçinbaş, “Comparison of Legendre polynomial approximation and variational iteration method for the solutions of general linear Fredholm integro-differential equations,” Computers and Mathematics with Applications, vol. 59, no. 6, pp. 1909–1917, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. Ş. Yüzbaşı, “Laguerre approach for solving pantograph-type Volterra integro-differential equations,” Applied Mathematics and Computation, vol. 232, pp. 1183–1199, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Ş. Yüzbaşı, “An efficient algorithm for solving multi-pantograph equation systems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 589–603, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Çenesiz, Y. Keskin, and A. Kurnaz, “The solution of the Bagley-Torvik equation with the generalized Taylor collocation method,” Journal of the Franklin Institute, vol. 347, no. 2, pp. 452–466, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. K. Maleknejad and Y. Mahmoudi, “Taylor polynomial solution of high-order nonlinear Volterra-Fredholm integro-differential equations,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 641–653, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. A. Oliveira, “Collocation and residual correction,” Numerische Mathematik, vol. 36, no. 1, pp. 27–31, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. İ. Çelik, “Approximate calculation of eigenvalues with the method of weighted residuals-collocation method,” Applied Mathematics and Computation, vol. 160, no. 2, pp. 401–410, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. İ. Çelik, “Collocation method and residual correction using CHEbyshev series,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 910–920, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. Shahmorad, “Numerical solution of the general form linear Fredholm-Volterra integro-differential equations by the Tau method with an error estimation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1418–1429, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Ş. Yüzbaşı and M. Sezer, “An improved Bessel collocation method with a residual error function to solve a class of Lane-Emden differential equations,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1298–1311, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Constandache, A. Das, and F. Toppan, “Lucas polynomials and a standard Lax representation for the polytropic gas dynamics,” Letters in Mathematical Physics, vol. 60, no. 3, pp. 197–209, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. P. Filipponi and A. F. Horadam, “Second derivative sequences of Fibonacci and Lucas polynomials,” The Fibonacci Quarterly, vol. 31, no. 3, pp. 194–204, 1993. View at Google Scholar · View at MathSciNet
  28. T. Koshy, Fibonacci and Lucas Numbers with Applications, A Wiley-Interscience Publication, New York, NY, USA, 2001. View at MathSciNet
  29. A. Davies and D. Crann, “The solution of differential equations using numerical Laplace transforms,” International Journal of Mathematical Education in Science and Technology, vol. 30, no. 1, pp. 65–79, 1999. View at Publisher · View at Google Scholar
  30. A. Saadatmandi, M. Dehghan, and A. Eftekhari, “Application of He's homotopy perturbation method for non-linear system of second-order boundary value problems,” Nonlinear Analysis. Real World Applications, vol. 10, no. 3, pp. 1912–1922, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus